Perfect Dominating sets and Perfect Domination Polynomial of a Path

  • A.M. Anto et al.

Abstract

Let  be a simple graph. A set  is a perfect dominating set of G, if every vertex  in  is adjacent to exactly one vertex in S. Let  be the family of all perfect dominating sets of a path  with cardinality , and let . In this paper, we construct  for a path  with  vertices and obtain a recursive formula of  . Using this recursive formula, we consider the polynomial   , which we call perfect domination polynomial of paths and obtain some properties of this polynomial.

Published
2019-11-21
How to Cite
et al., A. A. (2019). Perfect Dominating sets and Perfect Domination Polynomial of a Path. International Journal of Advanced Science and Technology, 28(16), 1228 - 1236. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/2079
Section
Articles